# SDR ASAA2017062223633

- Difficulty date: June 22, 2017
- Submitted: February 21, 2018
- Operation: Air carrier
- Aircraft: N319AS
- Make and model: Boeing 737990
- Aircraft serial: 33679
- Aircraft time: 52,006 hours, 20,281 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114A5040
- Part serial: 001357
- Condition: Cracked
- Location: Nr 5 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 5 SLAT LOWER SKIN CRACKED.  ACFT GROUNDED.   REPAIRED THE SKIN IAW SRM 57-42-01-2R-8, REPAIR 8.
